Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 33, No. 1, 2017 · Contents

Csaba Vincze and Adrienn Varga:
On a sufficient and necessary condition for a multivariate polynomial to have algebraically dependent roots - an elementary proof

Horst Brunotte:
Some comments on factors of CNS polynomial

Olga Dashkova:
Modules over group rings of locally finite groups with finiteness restrictions

Ji Eun Kim:
Extensions for a regular function with values in dual quaternions

Anton I. Popov:
On the solvability of non-homogeneous Sturm-Liouville problem

Ana Danelia:
On some local properties of the conjugate function and the modulus of continuity of $k$-th order

Irena Hinterleitner, Volodymyr Berezovski, Elena Chepurna and Josef Mikes:
On the concircular vector fields of spaces with affine connection

B. B. Chaturvedi and Pankaj Pandey:
Study of Kahler manifolds endowed with lift of symmetric non-metric connection

Kanak Kanti Baishya and Partha Roy Chowdhury:
Semi-symmetry type LP-Sasakian manifolds

Lovejoy S. Das:
Second Order Parallel Tensors on LP-Sasakian Manifolds with a coefficient $\alpha$

Krishnendu De:
On a type of trans-Sasakian manifolds

Sampa Pahan, Buddhadev Pal and Arindam Bhattacharyya:
Multiply warped product on quasi-Einstein manifold with a semi-symmetric non-metric connection

Amr Zakaria:
Erratum to "New approach for closure spaces by relations"

S. S. Shukla and Uma Shankar Verma:
Semi-slant pseudo-Riemannian submersions from indefinite almost contact 3-structure manifolds onto pseudo-Riemannian manifolds

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 26 Feb 2017. Last modified: 20 March 2017.

© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition